# SDR 2007FA0000698

- Difficulty date: July 30, 2007
- Submitted: August 16, 2007
- Operation: General aviation
- Aircraft: N69RP
- Make and model: Beech D55
- Aircraft serial: TE766
- Engine: Cont IO520CB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN712ACA
- Part serial: 3912617
- Condition: Cracked
- Location: Nr 6
- Part time: 744 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 CYLINDER WAS NEW ECI REV 3 E SERIES CRACKED BETWEEN FINS 1-3 BEHIND FUEL INJECTOR.  THIS IS 6TH ECI REV 3 E SERIES TO CARCK IN THE SAME LOCATION.  (K)
